skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on July 31, 2020

Title: Fluctuation-Induced Torque on a Topological Insulator out of Thermal Equilibrium

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1546830
Grant/Contract Number:  
SC0019449; SC0019040
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 123 Journal Issue: 5; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Maghrebi, M. F., Gorshkov, A. V., and Sau, J. D. Fluctuation-Induced Torque on a Topological Insulator out of Thermal Equilibrium. United States: N. p., 2019. Web. doi:10.1103/PhysRevLett.123.055901.
Maghrebi, M. F., Gorshkov, A. V., & Sau, J. D. Fluctuation-Induced Torque on a Topological Insulator out of Thermal Equilibrium. United States. doi:10.1103/PhysRevLett.123.055901.
Maghrebi, M. F., Gorshkov, A. V., and Sau, J. D. Thu . "Fluctuation-Induced Torque on a Topological Insulator out of Thermal Equilibrium". United States. doi:10.1103/PhysRevLett.123.055901.
@article{osti_1546830,
title = {Fluctuation-Induced Torque on a Topological Insulator out of Thermal Equilibrium},
author = {Maghrebi, M. F. and Gorshkov, A. V. and Sau, J. D.},
abstractNote = {},
doi = {10.1103/PhysRevLett.123.055901},
journal = {Physical Review Letters},
number = 5,
volume = 123,
place = {United States},
year = {2019},
month = {8}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on July 31, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Z2 Topological Order and the Quantum Spin Hall Effect
journal, September 2005


Colloquium: Topological insulators
journal, November 2010


Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009

  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270

Topological Insulators in Three Dimensions
journal, March 2007


Topological field theory of time-reversal invariant insulators
journal, November 2008

  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424

Topological invariants of time-reversal-invariant band structures
journal, March 2007